Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

On glycomet SR, have intense pain in lower area, no relief with terol LA-2, fembio. Had hysterectomy in the past. Cause?

I am taking glycomet SR 500 mg/250 mg for 3 years now my fasting insulin level as of now is 80.3 days before I had blood thru my urine. I have severe pains in my lower area even now. There is a burning sensation too.THis happened for 3rd time in these 2 yrs.My gynac has prescribed me tab terol LA-2 & fembio. But is of no use. I had my hysterectomy 2 yrs. ago. My wbc count is 0000. at present. My endocrinologist says it may be due to glycomet but not very sure.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Metformin is contraindicated in renal insufficiency patients.
Damage to the kidney is many due to diabetes.

Here you have hematuria(Blood in urine).
the cause should be found.

It may be due to UTI, Injury, renal calculus, tumor or nephritis etc

urine microscopy, culture and sensitivity.
Ultrasound of KUB
is needed to arrive at a diagnosis.

Consult a nehprologist.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor